# SDR QXEA0001102

- Difficulty date: March 22, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  CORROSION ON FUEL TANK OPENING FOR PANEL 72A.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4B.
